Fuzzy mappings and fixed point theorem. (English) Zbl 0486.54006


54A40 Fuzzy topology
54H25 Fixed-point and coincidence theorems (topological aspects)
03E72 Theory of fuzzy sets, etc.
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
Full Text: DOI


[1] Chen, M. P.; Shin, M. H., Fixed point theorems for point-to-point and point-to-set maps, J. Math. Anal. Appl., 71, 515-524 (1979) · Zbl 0439.47047
[2] Nadler, S. B., Multi-valued contraction mappings, Pacific J. Math., 30, 475-488 (1969) · Zbl 0187.45002
[3] Nguyen, H. T., A note on the extension principle for fuzzy sets, J. Math. Anal. Appl., 64, 369-380 (1978) · Zbl 0377.04004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.